# SDR CHQA201000003

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 23,229 hours, 18,762 cycles
- Engine: Allsn AE3007A
- Engine time: 21,495 hours, 18,238 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 12039715001
- Condition: Missing
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FLIGHT CREW REPORTED THE AUTO AND MANUAL PRESSURIZATION SYSTEMS WERE INOP AND THE AIRCRAFT DIVERTED TO BUF.  MAINTENANCE DEFERRED THE AUTO AND MANUAL PRESSURIZATION SYSTEMS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE AIRCRAFT THEN FLEW TO CLE WHERE THE FAULT WAS FURTHER TROUBLESHOT.  IN CLE THE CABIN PRESSURE ACQUISITION MODULE WAS REPLACED ALONG WITH THE AUTO PRESSURE CONTROLLER WITH NO FIX.  UPON FURTHER TROUBLESHOOTING THE GROUND AIR CONDITIONING CHECK VALVE WAS MISSING.  THE CHECK VALVE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
